# SDR ASAA2019060639586

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,299 hours, 4,100 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: L2 Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE (L2) WINDOW OVERHEAT ILLUMINATED TWICE DURING FLIGHT. GROUNDED - YES. ACCOMPLISHED WHCU BITE REF B737-900 FIM 30-41 TASK 801. PREVIOUS HISTORY SHOWED A WINDOW SENSOR FAULT. ACCOMPLISHED FIM 30-41 TASK 811. RESISTANCE OF THE WINDOW SENSOR WAS GOOD. REACCOMPLISHED BITE CHECK OF WHCU. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
